MathSciNet Relay Station
MathSciNet bibliographic data
MR1284803 35K55 (35B40 35K65)
Galaktionov, Victor A.; Vázquez, Juan L. Extinction for a quasilinear heat equation with absorption. II. A dynamical systems approach. Comm. Partial Differential Equations 19 (1994), no. 7-8, 1107–1137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement